# SDR 2007UALA02618

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 19,994 hours, 8,644 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO INOPERATIVE WEATHER RADAR.  [08-24-07]  REPLACED WX RADAR PN 622-5137-601.  NO REPEATS SINCE 7/16/07.
